| Model Number |
02.12.0510FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 3 years and 4 months after the primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 26 oct 2022: lot 161371: (b)(4) items manufactured and released on 01-jun-2016.Expiration date: 2021-may-17.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.